| Model Number |
VLOCL0004 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
12/25/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, prior to procedure, when opening the package and trying to use the suture at the time of closing wound, the needle and thread were found to be disengaged and unable to be used.Therefore the device was stopped using and a new suture was taken out and used.There was no patient involvement.